Hi. I have photo sensitive seizures as well as other types. I take dilantin and trileptal right now. I have also been on phenobarb, tegretol, depekote, and lamictal. I have yet found a medication that has total control from seizuring. But it doesn't mean something that hasn't worked for me wont work for someone else.
I have to avoid stobe lights all together, if I don't, a seizure will happen that night.
Yes light filtering through trees,or light flickering through railings,and sometimes those stupid banners on web sites,you know those that flash,and probably say you've won something.I have also found that when gardening,I will just go dizzy and lose all contact with what's going on round me,as if my eyes can't take It all In,this can also happen to me In town among crowds.wierd eh?.
this started happening to me out of the blue since memorial weekend when i got hypnotized on stage with a strobe light. i have had alot of seizures since then from things like burning out flickering light bulbs, light flickering trough trees, headlights of passing cars at night, and sometimes just sunlight in general. but, lately i have been having them from stress and sometimes from nothing at all. the doctors are clueless. when did you find out you have photosensitive epilepsy? how old were you? why did it start?
[This message has been edited by smithbl (edited 07-17-2002).]
"Is it possible to be photo sensitivity but not have an immediate seizure? For example you are exposed to florecent light for an hour are your at a higher risk of having a seizure a few hours later in your sleep?"
As i have just read it is possible to have a delayed photo sensitive reaction.
I'm intrested in hearing about experiances involving a delayed reaction to a trigger.
Also is this a common ocurrance or is it rare for someone to have such a delayed reaction? Also how long can the delay be?
Any info would be apprciated.
Last edited by WanderingMod; 06-18-2006 at 04:21 PM.
Reason: Please read and follow the posting rules. Posting links to unapproved websites is not allowed.